I have a low lymphocyte count of 1.29, high neutrophils of 8.22, My RBC is low at 3.99. I've been weak, tired all the time, lump on my lower back by my hip, extreme night sweats, vaginal discharge, and about 2 days of bad heavy bleeding during my period. I get weak after just walking up the stairs in my home. I have no insurance and the free clinic I have been going to are not taking me seriously. I am just looking to have someone give me their true expert opinion. Are my counts normal in anyway. Possible virus (have had a cold)? Please I don't know what else to do.
There are several conditions associated with low lymphocyte count like viral infection, immunodeficiency syndrome, aplastic anemia, autoimmune disorders etc.High neurophils can be due to any infection, chronic inflammation and stress.Proliferation of these cells can occur due to cancer. In cancerous conditions the neutrophil count may be between 30,000 to 50,000- per cubic millimeter of blood. Every lump should be evaluated. The size of lump, location, consistency and fixity to surrounding structures all are important for detecting the cause. It can be due to any infection, inflammation or cancer.Tiredness, night sweats all are suggestive of some infection or malignancy. A clinical examination of your general condition and the lump may help in detecting the cause. Test results should be correlated clinically. See a primary care physician. I sincerely hope it helps.
Best wishes and take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.